# SDR SWAA2022021694377

- Difficulty date: July 11, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7377E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT AT BS 540 LBL 2 IS CRACKED / REMOVED AND REPLACED FLOOR PANEL SUPPORT AT B.S540 LBL 2 IAW SRM 51-40-02 STEP 6. FIG 12 AND FIG 11 6422U 13JUL18 AND IPC 53-42-11-66 (D) 5422U 13JUL18 AND SRM 51-40-05
